# SDR SWIA2020031649282

- Difficulty date: February 3, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT STRUCTURE I/B OF LBL9 BETWEEN FS409.00 AND 409+128 HAS AREAS OF CORROSION.(MARKED)   (C-CHECK) RO 3/13/2020   PERFORMED CABIN FLOORBEAM CAP SPLICE REPAIR TO F.S 409 TO F.S 409+128 LBL 9 FLOORBEAM REF. CRJ-200 SRM. COMPLIED WITH TASK CARD.
